Bulletin of the American Mathematical Society

Review: Gabor Szegö, Orthogonal Polynomials

J. Shohat

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 46, Number 7 (1940), 583-587.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183502776

Citation

Shohat, J. Review: Gabor Szegö, Orthogonal Polynomials. Bull. Amer. Math. Soc. 46 (1940), no. 7, 583--587. https://projecteuclid.org/euclid.bams/1183502776


Export citation